# SDR UPS08851644

- Difficulty date: January 12, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APPROX 3 INCHES OF SEAL BACK-UP STRUCTURE MISSING AT LOWER AFT CORNER OF C-PIT DOOR.  REPAIRED C-PIT DOOR LOWER AFT CORNER IAW DWG. 5754260 AND SRM 52-02 -00 FIG 002.
